Facebook Pixel
EmpowHER Guest

getting brown color bleeding from last 3 days.after taking unwanted 72

By Anonymous December 31, 2014 - 10:44pm
Rate This

My last period was between 23-27 Nov.i had sex on 18 dec nd took one pill within 5 hrs.again I had sex on 24 dec.and took another pill .and after that I was taking green tea 2,3 cups per day for getting periods.nd on 30 dec I got my period but its dark brown in color nd continuing from last 3 days.is der any chance of prgnency?

Add a Comment3 Comments

HERWriter Blogger

Hi Anon,

For many women it can be confusing to determine if their bleeding is menstruation or implantation bleeding. Here is an ASK a site user posted that has received a lot of conversation around the topic: http://www.empowher.com/community/ask/implantation-bleeding-or-menstruation. It may be helpful to take a look and see what our moderators have said and what other users have experienced.

Typically implantation bleeding is brown in color and lasts around 1-3 days. In many instances, it happens right before or a few days before your period. Implantation bleeding has less blood than menstruation and appears like spotting. If your spotting continues, I would recommend visiting a doctor and talking with them about implantation bleeding.

A pregnancy test is a good idea to get a better idea whether you are pregnant or not. According to americanpregnancy.org, most doctors recommend women take a home pregnancy test after the first day of their missed period. Typically a missed period would occur about two weeks after conception or sex.

I hope this has helped! Please keep me updated and let me know if you have other questions.


January 6, 2015 - 10:08am
HERWriter Blogger

Hi Anon,

Thank you for sharing your question with the EmpowHER community!

Typically emergency contraception pills are very effective in protecting against pregnancy. Since you took the pills so close to after having unprotected sex, that helps reduce the risk even further. 

A common symptom of morning after pills is a irregular period. And it is very possible that may be the reason as to why you are having a darker brown color in your menstrual cycle. Since you had your period and took emergency contraception, I would say your chance of pregnancy is low. However, the only real way to be sure is to take a pregnancy test if you are concerned.

If you plan on continuing to have unprotected sex, I recommend using a form of birth control such as the pill or patch. That will help reduce the risk of pregnancy. Emergency contraception should not be used regularly because it can effect your menstrual cycle and make it irregular.

I hope this has helped! Please let me know if you have further questions.


January 2, 2015 - 12:48am
EmpowHER Guest
Anonymous (reply to Erin Kennedy)

Thanks mam for your answer.i m feeling little bit relaxed now.but I m affraid wheather it is implantation bleeding or what.because some r saying that implantation bleeding is also dark in color .and I am also thinking to take a home pregnency test.please tell me after howmany days it will be better to take that test.beacause its 4 th day and still I am getting that black color bleed little bit

January 2, 2015 - 4:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!